Hi Jill, Thank you for your reply. I am now on Pregabalin which seems to have done the trick pain-wise and am now seeing a physio. Frustratingly though I still can't drive or walk well without 'foot ups' which inhibits my way of life rather but the pain is gone due to the drugs. I hope your gabapentin soon kicks in. I know with my pregabalin, which I believe is similar to gabapentin, the doses were highered until they finally took effect. I am lucky in that the cancer centre is referring me to the physio, consultant pharmacist (who fixed my dosage) and orthopeadics for my feet. But this I suspect is because the neuropathy is due to chemo and. Can you ask for a higher dose of Gabapentin? Also some physio? I hope you too get some relief and some help... I know the pain is really awful. Lots of love, and again thank you for your reply x
... View more
Hi, I am new to this forum. I finished 17 doses of paclitaxel about 4 /5 weeks ago and instead of getting better I seem to be becoming disabled due to peripheral neuropathy. I can hardly walk and sometimes fall over because my legs are weak. I am also on various drugs for pain as I also seem to be suffering from sciatic type pain. I have an upcoming appt with the physio team at my cancer centre but nothing prepared me for this. I am really down about it as before the chemo I led a normal life and had loads of energy. I wondered if anyone else has been through this... It brings me to tears every day as I try to put my socks on and can hardly manage it!
... View more